# SDR UIEA2018073001579

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,972 hours, 19,894 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9240665
- Part serial: 049C3919
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS RIGHT SIDE WINDOW. REMOVED AND REPLACED RT SIDE WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CHECK GOOD AT THIS TIME.
